# SDR DXTA200911160386

- Difficulty date: November 14, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 8,901 hours, 5,471 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23088019
- Part serial: BX70354
- Condition: Inoperative
- Location: B
- Part time: 73 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

REMOVED AND REPLACED RT ENG FADEC B IAW MM, CH 76-12-00.  OPS CHECK GOOD.
